Formimg hedge-fund portfolios using the quadratic approximation of loss function

This paper describes the optimization model for the hedge funds portfolio search. We provide the analysis of quadratic and linear loss function implementation. Furthermore, we study how the loss function type influences the behavior of different risk measures. The obtained results help us to evaluate the correctness of quadratic approximation for the given problem.

Publication year: 
2008
Issue: 
4
УДК: 
62-50
С. 55–61, укр., Іл. 3. Табл. 3. Бібліогр.: 9 назв.
References: 

1. Artzner P., Delbaen F., Eber J.-M., Heath D. Coherent measures of Risk // Math. Fin. – 1998. – 9, N3. – Р. 203– 228.
2. Palmquist J., Uryasev S. Portfolio optimization with conditional Value-At-Risk objective and constraints // The Journal of Risk. – 2002. – 4, N2. – Р. 21–41.
3. Markowitz H.M. Portfolio selection // The Journal of Finance. – 1952. – 7, N1. – Р. 77–91.
4. Markowitz H.M. Portfolio selection: Efficient diversification of investments. – New York: John Wiley & Sons, 1959. – 350 р.
5. Brooks C., Kat H.M. The Statistical Properties of Hedge Fund Return Index Returns and Their Implications for Investors // The Journal of Alternative Investments. – 2002. – 5. – Р. 26–44.
6. Бідюк П.І., Литинська А.ЮСтатистичні властивості портфелів хедж-фондів та їх застосування на практиці // Наукові вісті НТУУ “КПІ”. – 2007. – №6. – С. 26–36.
7. Rockafellar R.T., Uryasev S. Conditional value-at-risk for general loss distributions // Journal of Risk. – 2002. – 2. – Р. 21–41.
8. Schmidt R. Tail dependence for elliptically contoured distributions // Math. Methods Oper. Research. – 2002. – 55. – Р. 301–327.
9. Kamdem J.S. Value-at-Risk and Expected Shortfall for Quadratic Portfolio of Securities with Mixture of Elliptic Distributed Risk Factors // Laboratoire de Math´ematiques, CNRS UMR 6056, Universit´e De Reims, 2003. – 16 p., available at http://arxiv.org/abs/cs.CE/0310043

AttachmentSize
2008-4-9.pdf172.48 KB

Тематичні розділи журналу

,